MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Pneumonia (2011); Renal Failure (2041); Gastroesophageal Burn (4475)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 02-jan-2024, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridge that yielded a suspected discrepant po2 result on a 185 mmhg on a 63 year old male patient with end-stage chronic renal failure on regular dialysis, type 2 diabetes, hypertension, pneumonia , lipid disorders, and gastroesophageal reflux.There was no additional patient information available at the time of this report.Return product is not available for investigation.Method date tested po2 so2 sample i-stat (b)(6) 223 0949 25 mmhg 40% a i-stat (b)(6) 223 ni 185 mmhg 99.6 b there are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 31-jan-2024.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Al (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for cg4+ cartridge lot m23227.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, NJ K2H 8-V4
CA   K2H 8V4
6133123525
MDR Report Key18521352
Report Number2245578-2024-00010
Device Sequence Number6779687
Product Code KHP
UDI-Device Identifier10054749000132
UDI-Public10054749000132
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K982071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Catalogue Number03P85-25
Device Lot NumberM23227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale